# SDR SWIA2018102545182

- Difficulty date: October 1, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 37,879 hours, 32,692 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cap
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD LOWER CORNER IS DENTED. (C-CHECK) REMOVED AND REPLACED PAX DOOR FWD LOWER CAP REF SRM 51-42-13.
